# SDR AALA201809259012

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 55,182 hours, 24,273 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Missing
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE MISSING THE TRIM. INSTALL THE HANDLE TRIM.
